# SDR QMLA2018022818025

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N808LF
- Make and model: Snias AS350B3
- Aircraft serial: 4983
- Aircraft time: 2,208 hours, 6,088 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,721 hours, 8,324 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 350A2110620201
- Condition: Cracked
- Location: Fuel Cell
- Part time: 2,208 hours, 6,088 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE FUEL TANK SADDLES FOR THE CRASH RESISTANT FUEL TANK INSTALL,  INSPECTED THE SADDLES AND FOUND A BRACKET ON THE FWD RIGHT SADDLE WITH A 25MM CRACK. THE CRACK WAS ON A 2 INCH BY 3 INCH BRACKET OF WHICH THE CRACK STARTED AT A RIVET HOLE EXTENDING TO THE EDGE OF THE BRACKET.
